# SDR DXTA2012032204927

- Difficulty date: March 21, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 6,404 hours, 4,593 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL390 "FADEC 2" LIGHT ILLUMINATED ON MWP FOLLOWED IMMEDIATELY BY A ROLL BACK TO FLIGHT IDLE OF NR 2 ENGINE.  CREW COMPLETED CHECKLIST ITEMS.  EIED 2 DISPLAYED A "F2A WF SOFT FAULT". ENGINE 2 REMAINED AT FLIGHT IDLE FOR ABOUT 20 MINS.  DURING DESCENT AT ABOUT 14000' ENGINE RESUMED APPARENT NORMAL THRUST AND OPERATION.  AFTER LANDING EIED 2 DISPLAYED MESSAGE LISTED ABOVE AND "F2A OTHER FADEC NOT CAPABLE" AND "F2A FADEC BIT FAULT" AND "F2B WF POSITION FAULT".
